Journal of Symbolic Logic

DOP and FCP in Generic Structures

John T. Baldwin and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 2 (1998), 427-438.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745511

Mathematical Reviews number (MathSciNet)
MR1625876

Zentralblatt MATH identifier
0914.03042

JSTOR
links.jstor.org

Citation

Baldwin, John T.; Shelah, Saharon. DOP and FCP in Generic Structures. J. Symbolic Logic 63 (1998), no. 2, 427--438. https://projecteuclid.org/euclid.jsl/1183745511


Export citation